# SDR ABXA9600585

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47462
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 591055741
- Condition: Worn
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF AD 91-22-07, ASB 32-244 R2, FOUND LEFT MAIN LANDING GEAR OUTBOARD DOOR ARTICULATING DOOR HINGE WORN.  REPLACED HINGE IAW DC-9 SRM 51-30-2.
